ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Nonnegative solution of linear equations

Sen, SK (1979) Nonnegative solution of linear equations. In: Journal of the Indian Institute of Science, 61 (1). pp. 41-50.

Full text not available from this repository. (Request a copy)
Official URL: http://journal.library.iisc.ernet.in/archives.html
Item Type: Journal Article
Publication: Journal of the Indian Institute of Science
Publisher: J Indian Institute of science
Additional Information: Copyright of this article belongs to J Indian Institute of science.
Department/Centre: Division of Mechanical Sciences > Centre for Product Design & Manufacturing
Date Deposited: 27 Dec 2010 06:12
Last Modified: 17 Oct 2018 07:42
URI: http://eprints.iisc.ac.in/id/eprint/34248

Actions (login required)

View Item View Item